Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The disk property of coverings of 1-convex surfaces


Authors: Mihnea Colţoiu and Cezar Joiţa
Journal: Proc. Amer. Math. Soc. 140 (2012), 575-580
MSC (2010): Primary 32F17, 32F10, 32E05, 32E10
Published electronically: June 9, 2011
MathSciNet review: 2846325
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a 1-convex surface and $ p:\tilde X\to X$ an (unbranched) covering map. We prove that if $ \tilde X$ does not contain an infinite Nori string of rational curves, then $ \tilde X$ satisfies the discrete disk property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F17, 32F10, 32E05, 32E10

Retrieve articles in all journals with MSC (2010): 32F17, 32F10, 32E05, 32E10


Additional Information

Mihnea Colţoiu
Affiliation: “Simion Stoilow” Institute of Mathematics of the Romanian Academy, P. O. Box 1-764, Bucharest 014700, Romania
Email: Mihnea.Coltoiu@imar.ro

Cezar Joiţa
Affiliation: “Simion Stoilow” Institute of Mathematics of the Romanian Academy, P. O. Box 1-764, Bucharest 014700, Romania
Email: Cezar.Joita@imar.ro

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11005-0
PII: S 0002-9939(2011)11005-0
Keywords: Stein spaces, 1-convex spaces, holomorphically convex spaces, discrete disk property
Received by editor(s): November 23, 2010
Published electronically: June 9, 2011
Additional Notes: Both authors were partially supported by CNCSIS Grant PN-II ID_1185, contract 472/2009.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2011 American Mathematical Society